# SDR MALA000117

- Difficulty date: January 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 2902 - WHILE IN CRUISE FLIGHT AT 16,000 FT, THE RIGHT OIL BYPASS LIGHT ILLUMINATED, COMPLETED QRH, GAUGES ALL NORMAL.  MAINTENANCE REMOVED AND INSPECTED MAIN OIL FILTER CHIP DETECTOR AND SCREEN, NO DEBRIS FOUND.  REPLACED MAIN OIL FILTER.  OPS CHECK GOOD.  (M)
